Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the time-step to be used for the computation of orbits by numerical integration


Authors: J. W. Sheldon, B. Zondek and M. Friedman
Journal: Math. Comp. 11 (1957), 181-189
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0092232-2
Erratum: Math. Comp. 20 (1966), 468-471.
MathSciNet review: 0092232
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. J. Eckert, ``The computation of special perturbations by the punched card method,'' Astronomical Jn., v. 44, 1935, p. 177-182.
  • [2] W. J. Eckert, Dirk Brouwer, & G. M. Clemence, ``Coordinates of the five outer planets (1653-2060),'' Astronomical papers prepared for the use of the American Ephemeris and Nautical Almanac, v. 12, U. S. Gov. Printing Office, Washington, D. C., 1951.
  • [3] Dirk Brouwer, ``On the accumulation of errors in numerical integration,'' Astronomical Jn., v. 46, 1937, p. 149-153.
  • [4] Lothar Collatz, Numerische Behandlung von Differentialgleichungen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete. Band LX, Springer-Verlag, Berlin, Göttingen, Heidelberg, 1951 (German). MR 0043563
  • [5] C. Stürmer, ``Elektronenbahnen im Felde eines Elementarmagneten und ihre Anwendung auf Brüches Modellversuche und auf Eschenhagens Elementarwellen des Erdmagnetismus,'' Zeit. für Astrophysik, v. 1, 1930, p. 237-274.
  • [6] H. A. Rademacher, ``On the accumulation of errors in processes of integration on highspeed calculating machines,'' Proceedings of a symposium on large scale digital calculating machinery, The Computation Laboratory of Harvard University Annals, v. 16, 1948, p. 176-185.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0092232-2
Article copyright: © Copyright 1957 American Mathematical Society